zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact boundary and distributed controllability of radial damped wave equation. (English) Zbl 0910.93013
Several controllability results for the radial damped wave equations are presented. The damping terms appear both in the equation and in the boundary conditions. The results refer to the null controllability problem, to the closed loop control problem (i.e., the problem of finding a control such that the terminal state at a given time is a given multiple of its initial state) and to the periodic control problem. The control (function of time only) acts either as a forcing term in the right hand side of the equation or in the boundary conditions. The approach is based on several previous results of the author on the spectral analysis for the corresponding evolution operator, which is nonselfadjoint, in a suitable product space.

93C20Control systems governed by PDE
93B28Operator-theoretic methods in systems theory
Full Text: DOI
[1] Russell, D. L.: A unified boundary controllability theory for hyperbolic and parabolic partial differential equations. Studies in appl. Math. 52, 189-211 (1973) · Zbl 0274.35041
[2] Russell, D. L.: On boundary-value controllability of linear symmetric hyperbolic system. Math. theory of control, 312-321 (1967) · Zbl 0214.39607
[3] Russell, D. L.: Nonharmonic Fourier series in the control theory of distributed parameter systems. J. math. Anal. appl. 18, 542-559 (1967) · Zbl 0158.10201
[4] Shubov, M. A.: Asymptotics of resonances and geometry of resonance states in the problem of scattering of acoustical waves by a spherically symmetric inhomogeneity of the density. Dif. int. Eq. 8, No. 5, 1073-1115 (1995) · Zbl 0827.34075
[5] Shubov, M. A.: Asymptotics of resonances and eigenvalues for nonhomogeneous damped string. Asymptotic analysis 13, 31-78 (1996) · Zbl 0864.35108
[6] Shubov, M. A.: Basis property of eigenfunctions of nonselfadjoint operator pencils generated by the equation of nonhomogeneous damped string. Int. eq. And oper. Theory 25, 289-328 (1996) · Zbl 0855.47010
[7] Shubov, M. A.: Riesz basis property of root vectors of nonselfadjoint operators generated by radial damped wave equations. (1997) · Zbl 0996.47043
[8] Dunford, N.; Schwartz, J. T.: Linear operators, part III: Spectral operators. (1971) · Zbl 0243.47001
[9] M.A. Shubov, Asymptotics of Spectrum and Eigenfunctions for Nonselfadjoint Operators generated by radial nonhomogeneous damped wave equations, to appear in Asymptotic Analysis. · Zbl 0938.35113
[10] Shubov, M. A.: Nonselfadjoint operators generated by equation of nonhomogeneous damped string. Transactions of amer. Math. soc. 349, No. No. 11, 4481-4499 (1997) · Zbl 0889.47004
[11] Shubov, M. A.: Spectral operators generated by damped hyperbolic equations. Integral equations and oper. Theory 28, 358-372 (1997) · Zbl 0912.47016
[12] Abramowitz, M.; Stegun, I.: 2nd ed. Handbook of mathematical functions. Handbook of mathematical functions (1972) · Zbl 0543.33001
[13] Newton, R. G.: Scattering theory of waves and particles. (1982) · Zbl 0496.47011
[14] M.A. Shubov, Spectral decomposition method for controlled damped string. Reduction of control time. To appear in Applicable Analysis. · Zbl 0914.35018
[15] Shubov, M. A.: Exact boundary and distributed control of nonhomogeneous damped string. (1997) · Zbl 0889.47004
[16] Shubov, M. A.; Martin, C. F.; Dauer, J. P.; Belinskiy, B. P.: Unique controllability of the damped wave equation. SIAM J. On control. Opt. 35, No. No. 3, 1773-1789 (1997) · Zbl 0889.35057
[17] Hruščev, S. V.; Nikoĺskii, N. K.; Pavlov, B. S.: Unconditional bases of exponentials and of reproducing kernels. Lecture notes in math. 864, 214-335 (1981)
[18] Lions, J. -L.: Optimal control of systems governed by partial differential equations. (1971) · Zbl 0203.09001
[19] Lions, J. -L.: Contrôlabilité exacte, perturbations et stabilisation de systèmes distribués. T.2, perturbations (1988) · Zbl 0653.93003
[20] Pekker, M. A.; Shubov, M. A.: Resonances in the scattering of acoustic waves by a spherical inhomogeneity of tlhe density. Amer. math. Soc. transl. 115, No. 2, 143-163 (1980) · Zbl 0463.35065
[21] Zwaan, M.: Moment problems in Hilbert space with applications to magnetic resonance imaging. Centrum voor wiskunde en informatica (1991) · Zbl 0801.42030